The Michigan Mathematical Journal

L0(G)* as the second dual of the group algebra L1(G) with a locally convex topology.

Ajit Iqbal Singh

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 46, Issue 1 (1999), 143-150.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132365

Digital Object Identifier
doi:10.1307/mmj/1030132365

Mathematical Reviews number (MathSciNet)
MR1682894

Zentralblatt MATH identifier
0962.22003

Subjects
Primary: 43A20: $L^1$-algebras on groups, semigroups, etc.
Secondary: 22D15: Group algebras of locally compact groups 46H05: General theory of topological algebras

Citation

Singh, Ajit Iqbal. L ∞ 0 ( G ) * as the second dual of the group algebra L 1 ( G ) with a locally convex topology. Michigan Math. J. 46 (1999), no. 1, 143--150. doi:10.1307/mmj/1030132365. https://projecteuclid.org/euclid.mmj/1030132365


Export citation